# SDR SWAA2023030703548

- Difficulty date: February 16, 2023
- Submitted: March 7, 2023
- Operation: Air carrier
- Aircraft: N934WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36642
- Aircraft time: 45,188 hours, 27,403 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Condition: Nicked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO DOOR CUTOUT AFT SIDE LOWER STOP FITTING HAS NICKS AND EXPOSED BARE METAL AS MARKED. 124-001<[01] REMOVED AND INSTALLED NEW STOP FITTING PN> 143A8212-1 AT FWD. CARGO DOOR CUTOUT AFT. SIDE. REF.SRM. 51-40-02;[02] REMOVED AND REPLACED NEW STOP FITTING PN> 143A8212-1 AT FWD. CARGO DOOR CUTOUT AFT. SIDE. REF.SRM. 51-40-02;[03] VERIFIED STEP # 1 AND 2;[04] VERIFIED STEP 3
